Article

Inverse problems for difference equations with quadratic eigenparameter dependent boundary conditions

Published in: Quaestiones Mathematicae
Volume 40, issue 7, 2017 , pages: 861–877
DOI: 10.2989/16073606.2017.1334156
Author(s): Sonja CurrieSchool of Mathematics, South Africa, Anne D. LoveSchool of Mathematics, South Africa

Abstract

This paper inductively investigates an inverse problem for difference boundary value problems with boundary conditions that depend quadratically on the eigenparameter. In particular, given the eigenvalues and the weights, we provide an algorithm to uniquely reconstruct the potential.

Get new issue alerts for Quaestiones Mathematicae